# SDR DALA2015102206363

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE HAS CORROSION FOUND AT BS 1460, S28L.  REMOVED CORROSION ON AFT PIT BILGE STR 28L SPLICE BS 1460 IAW SRM 51-10-02 AREA WITH ORIGINAL THICKNESS OF .100 MATERIAL LOSS .028 MATERIAL REMAINING .072 AREA FOUND TO BE WITH OUT OF LIMITS IAW SRM 53-00-03.  R & R  STRINGER SPLICE PN 146N3820-21, P.O. 650DL-00219 IAW DWG 146N3820, REV C INSTALLED STRINGER SPLICE IAW DWG REV C AND SRM 51-40-02.
